# SDR GTIA040265

- Difficulty date: April 5, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND R1 SLIDE COVER RELEASE LANYARD INSTALLED INCORRECTLY.  CORRECTLY INSTALLED R1 SLIDE COVER RELEASE LANYARD.  (M)
